# SDR P2EA99222

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: C, B
- Precautionary procedure: C, D

## Discrepancy

MDW - FLT 938 - ABORTED TAKEOFF AT 110 KNOTS DUE A LOUD BANG FOLLOWED BY A BURNT SMELL IN CABIN AND COCKPIT.  DISCOVERED BIRD STRIKE NR 1 ENGINE.  PERFORMED BIRD STRIKE INSPECTION.  NO DEFECTS NOTED.  (X)
